# SDR DXTA2020102604272

- Difficulty date: October 26, 2020
- Submitted: November 5, 2020
- Operation: Air carrier
- Aircraft: N602QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605518
- Aircraft time: 13,547 hours, 10,611 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Main Pax
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO RESISTANCE ON MAIN DOOR WHEN OPENING FROM THE OUTSIDE.  EXTREMELY HARD TO PULL DOOR IN WHEN CLOSING FROM THE INSIDE.  CORRECTIVE ACTION: OPERATED CABIN DOOR MULTIPLE TIMES AND VERIFIED SQUAWK.  MEASURED PRECATCH PLUNGER RETRACTION INTO HOUSING AND VERIFIED PLUNGER IS FLUSH WITH HOUSING WITH PRECATCH BUTTON PUSHED, IAW 560XL MM 52-10-00.  NOTICED WITH CLOSING CABIN DOOR, DOOR HAD EXCESSIVE TENSION CAUSING DOOR TO RETRACT HALFWAY AUTOMATICALLY WHEN INITIALLY CLOSING THE DOOR.  DOOR STEPS AND OPERATED DOOR.  DOOR OPERATED CORRECTLY AND PRECATCH WORKS GOOD.  WORK DONE IAW 560XL MM52-10-03.
